I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2005, VOLUME 11, NUMBER 5, PAGES 117-149
Ju. T. Lisica
View as HTML View as gif image
In this paper, we continue to discuss the theory of spectral sequences in Abelian categories. In this connection, attention is paid to display different dualities in the theory of spectral sequences. The duality in locally convex, topological vector spaces is of special interest. We use results of functional analysis for decision of (co)homology problems (theorems on nondegenerate pairing (co)homology) of manifolds.
|Main page||Contents of the journal||News||Search|
Last modified: February 26, 2006